# SDR AALA20151025006

- Difficulty date: October 25, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 20,798 hours, 7,985 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO CABIN PRESSURIZATION ON CLIMB OUT AT 5,000 FEE.  THE FLIGHT DECLARED AN EMER & DIVERTED WITHOUT FURTHER INCIDENT.  ACFT REMOVED FROM SERVICE.    INSPECTED L1 DOOR, SEAL & ASSOCIATED HARDWARE IAW AMM  52-11-00.  NO DISCREPANCIES FOUND.  PRESSURIZED AS REQUIRED.  SYS CHECKED GOOD.
